# SDR SWAA010531

- Difficulty date: February 20, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 44,163 hours, 37,795 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: 6546430
- Part serial: BN928
- Condition: Delaminated
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT WING L/E INBD FORE FLAP REPAIR PLATE DISBONDED.  REMOVED AND REPLACED FORE FLAP PER MM.
